Previous |  Up |  Next


Title: $\ell$-многообразия без независимого базиса тождеств. II. (Russian)
Title: $\ell$-varieties without independent basis of identities. II. (English)
Author: Medvedev, Nikolai Ya.
Language: Russian
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 35
Issue: 4
Year: 1985
Pages: 377-380
Category: math
MSC: 06B20
MSC: 06F15
MSC: 20E10
idZBL: Zbl 0578.06015
idMR: MR820635
Date available: 2009-09-25T09:49:45Z
Last updated: 2012-08-01
Stable URL:
Related article:
Reference: [1] MEДBEДEB H. Я.: l-мнoгooбpaзия бeз нeзaвиcимoгo бaзиca тoждecтв.Math. Slovaca, 32, 1982, 417-425. MR 0676580


Files Size Format View
MathSlov_35-1985-4_9.pdf 490.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo